Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 208, NWS Springfield, MO

May 27, 2017Howell County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 2:41 AM CDT for Howell County, Ozark County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2017, 2:41 AM CDT (07:41 UTC)
Expired
May 27, 2017, 3:45 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:06 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2596 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS53 KSGF 270741
SVRSGF
MOC091-153-270845-
/O.NEW.KSGF.SV.W.0208.170527T0741Z-170527T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
241 AM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Eastern Ozark County in southwestern Missouri...
  Southern Howell County in south central Missouri...

* Until 345 AM CDT

* At 240 AM CDT, severe thunderstorms were located along a line
  extending from near Gainesville to 8 miles north of Fawn Park,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  West Plains...                    Norfork Lake...
  Gainesville...                    Bakersfield...
  South Fork...                     Brandsville...
  Lanton...                         Tecumseh...
  Pottersville...                   Caulfield...
  Udall...                          Hardenville...
  Moody...                          Sycamore...
  Zanoni...                         

This replaces the Severe Thunderstorm Warning that was previously in 
effect for Ozark County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3672 9245 3681 9166 3679 9166 3679 9168
      3651 9167 3650 9168 3650 9244
TIME...MOT...LOC 0740Z 266DEG 37KT 3666 9241 3651 9239 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
2 follow-up statements
936 
WWUS53 KSGF 270803
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
303 AM CDT SAT MAY 27 2017

MOC091-153-270845-
/O.CON.KSGF.SV.W.0208.000000T0000Z-170527T0845Z/
Ozark MO-Howell MO-
303 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHEASTERN OZARK AND SOUTHERN HOWELL COUNTIES...

At 303 AM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Ott to 6 miles west of
Bakersfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
West Plains...                    Norfork Lake...
Bakersfield...                    South Fork...
Brandsville...                    Lanton...
Tecumseh...                       Pottersville...
Caulfield...                      Udall...
Moody...                          Sycamore...
Zanoni...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 9233 3681 9166 3679 9166 3679 9168
      3651 9167 3650 9168 3650 9237
TIME...MOT...LOC 0803Z 269DEG 28KT 3665 9221 3651 9225 

HAIL...1.25IN
WIND...60MPH
 
$$

Schaumann
559 
WWUS53 KSGF 270823
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
323 AM CDT SAT MAY 27 2017

MOC153-270833-
/O.CAN.KSGF.SV.W.0208.000000T0000Z-170527T0845Z/
Ozark MO-
323 AM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OZARK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.

LAT...LON 3675 9206 3681 9166 3679 9166 3679 9168
      3652 9167 3650 9168 3650 9212 3663 9207
TIME...MOT...LOC 0823Z 266DEG 37KT 3666 9197 3652 9201 

$$

MOC091-270845-
/O.CON.KSGF.SV.W.0208.000000T0000Z-170527T0845Z/
Howell MO-
323 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHERN HOWELL COUNTY...

At 323 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of West Plains to near Ott, moving
east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
West Plains...                    South Fork...
Brandsville...                    Lanton...
Pottersville...                   Moody...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3675 9206 3681 9166 3679 9166 3679 9168
      3652 9167 3650 9168 3650 9212 3663 9207
TIME...MOT...LOC 0823Z 266DEG 37KT 3666 9197 3652 9201 

HAIL...1.25IN
WIND...60MPH
 
$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:37 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 26, 11:37 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1137 PM CDT Fri May 26 2017

...06z Aviation Forecast Update...

.SHORT TERM...(This evening through Saturday Night)
Issued at 207 PM CDT Fri May 26 2017

At early afternoon...a surface front extended from northwest
Missouri across southeast Kansas into a low over northeast
Oklahoma then into the southern Texas Panhandle. Ahead of this
front a very warm and moist air mass was in place. Surface
dewpoints had already climbed to around 70 degrees across eastern
Oklahoma into northwest Arkansas. Low-level water vapor imagery
was indicating that an elevated mixed layer...EML...had made it
into all but the south central Missouri area. In the upper
atmosphere...the main upper level system was located over Manitoba
with another system rotating around the base currently over the
northern Rockies.

The northern end of the front will continue moving eastward
overnight while the southern end lifts slowly northward. Any
convection that may form overnight would be near the MO-AR border
near the periphery of the EML.

This front will then lift northward as a warm front on during
the day Saturday as a surface low develops and moves east along
the front. The air mass in the vicinity of the front will be very
unstable with CAPEs near 4000 J/kg but the atmosphere will also be
initially capped. Once storms do begin to form on Saturday
afternoon...they are expected to quickly become severe.

Storms will initially form as discrete multicell or supercell
storms with large hail being the primary threat. These will
eventually evolve into more linear storms with damaging winds
becoming the primary threat. Given the environment...tornadoes
cannot be ruled out. However...these storms will be more likely as
storms develop near or cross surface boundaries.

.LONG TERM...(Sunday through Friday)
Issued at 207 PM CDT Fri May 26 2017

As the upper level system moves southeast out of Manitoba into the
Great Lakes region...the front will push eastward with the rain
ending by late Sunday afternoon. Monday actually looks good with
highs temperatures approaching the 80 degree mark. This should
continue into Tuesday.

Mid to late week looks unsettled as the region remains in
northwest flow with surface boundary meandering through the
region. Temperatures should be near to slightly above normal with
highs in the 70s to lower 80s and lows in the upper 50s to the
60s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1104 PM CDT Fri May 26 2017

The main concern for pilots flying in and out over the next 24
hours will be scattered strong convection developing overnight
through about 09z across far southern Missouri. MVFR to VFR
ceilings and visibilities will be bouncing around tonight and
tomorrow. Winds will be light and variable tonight become
southerly and gusty again tomorrow. Pilots need to be mindful of
widespread severe convection developing across the region late
Saturday afternoon and evening mainly between 23z to 04z Saturday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Griffin
Hazardous weather outlook, May 27, 12:26 AM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1226 AM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280530-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1226 AM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Significant Lightning risk.
  Limited Excessive heat risk.

DISCUSSION...

  Widely scattered severe thunderstorms will be possible across
  extreme southern Missouri overnight. The primary threat will be
  large hail up to the size of ping pongs and damaging wind gust
  up to 60 mph possible overnight through early Saturday morning.
  There is a very limited chance for an isolated tornado as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  Overall...the best chance for strong to severe storms will
  occur from Saturday afternoon into Saturday night as the cap
  weakens and very strong instability develops ahead of a cold
  front which will move through Saturday night.

  The main risks will be large hail up to the size of baseballs
  and damaging wind in excess of 70 mph. The possibility exists
  for a tornado or two as well.

  With the risk of severe thunderstorms...frequent lightning and
  heavy rainfall will be possible. Localized flooding of low
  water crossings may be possible where the heavier rainfall
  occurs.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  extreme southern Missouri near the Missouri and Arkansas
  border.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Griffin

In the hours before

Local storm report, May 27, 12:50 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             3 NW GOLDEN             36.56N 93.69W
05/27/2017  E0.88 INCH       BARRY              MO   AMATEUR RADIO

&&
Local storm report, May 27, 1:10 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     HAIL             1 N BLUE EYE            36.51N 93.40W
05/27/2017  E1.75 INCH       STONE              MO   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN BLUE EYE.

&&

MG
Local storm report, May 27, 1:23 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     HAIL             RIDGEDALE               36.50N 93.22W
05/27/2017  E1.50 INCH       TANEY              MO   PUBLIC

            PING PONG HAIL AT GAS STATION ON STATE LINE
            AND HIGHWAY 65.

&&

MG
Local storm report, May 27, 1:27 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             3 NW RIDGEDALE          36.54N 93.25W
05/27/2017  E0.88 INCH       TANEY              MO   PUBLIC

            NICKEL SIZE HAIL AT BIG CEDAR LODGE.

&&

MG
Local storm report, May 27, 1:37 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             3 SSW LAMPE             36.52N 93.46W
05/27/2017  E1.75 INCH       STONE              MO   PUBLIC

            GOLF BALL SIZE HAIL REPORTED AT DOGWOOD
            CANYON.

&&

MG
Special weather statement, May 27, 1:50 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
150 AM CDT SAT MAY 27 2017

MOZ094-095-103-270715-
Lawrence MO-Christian MO-Stone MO-
150 AM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 215 AM
CDT...

At 150 AM CDT, Doppler radar was tracking a strong thunderstorm over
Aurora, moving east at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Aurora...                         Marionville...
Billings...                       Verona...

A severe thunderstorm watch remains in effect until 700 AM CDT for
southwestern Missouri.

LAT...LON 3693 9379 3700 9379 3710 9353 3700 9352
      3692 9352
TIME...MOT...LOC 0650Z 252DEG 15KT 3696 9371

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFNewton51 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.